# SDR HALA0800551

- Difficulty date: April 29, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 23,362 hours, 4,526 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Battery
- Part number: 024147000
- Part serial: 30294
- Condition: Inoperative
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, APU DID NOT START-APU FAULT INDICATED.  REPLACED APU BATTERY PER FIM 49-11-00 FIM 106A AND AMM 24-31-04.  OPS CHECK GOOD.
